# SDR USAA2010090291887

- Difficulty date: July 18, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q4 CHECK - CRACK ON FRAME AT BS 727B, BETWEEN STR 8L AND 9L.  REPAIRED FRAME AT BS 727B, BETWEEN STR 8L AND 9L IAW TYPICAL REPAIR 53-10-20E.
